# SDR SWIA201230579

- Difficulty date: April 30, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 24,512 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT NEXT TO PASSENGER DOOR SNAPPED OFF.  (FLT 6223)  REPLACED FLOODLIGHT NEXT TO PAX DOOR IN REFERENCE TO AMM.
